# SDR CA190301001

- Difficulty date: March 1, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CABIN PRESSURIZATION FAILURE. NO DIFF BUILD UP AND CABIN ALTITUDE STARTED CLIMBING AT THE SAME RATE AS THE AIRCRAFT ROC. NO CAUTION OR WARNING LIGHT WHILE PASSING 6000 FT. THE PRESSURIZATION FAILURE WAS NOTICED. LEVELED OFF AT FL 70, QRH WAS CARRIED OUT. PRESSURIZATION WAS NOT REGAINED. AIR TURN BACK CARRIED OUT. MAINTENANCE PERFORMED A FUNCTIONAL TEST AND OBSERVED CPC/OFV DATA FAIL MESSAGE ON CDS. SUSPECTED THAT THE CPC TO BE FAULTY. SAME REMOVED AND REPLACED. SYSTEM CHECK CARRIED OUT SATISFACTORY. AIRCRAFT RETURNED TO SERVICE. (TC# 20190301001)
